# SDR ASAA2021101136257

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 26,308 hours, 8,364 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 30351
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 26,322 hours, 8,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"B" AUTOPILOT WILL NOT ENGAGE A CRUISE. GROUNDED - YES. DFCS FAULT REVIEW SHOWED FAULT 22-11149 "AIL PRESS SW-2" AND DFCS LIBRARY TEST #31 SHOWED CONSISTENT FAIL WITH FAULT 22-11144 "AIL DETENT SOLENOID-2". REMOVED AND REPLACED AUTOPILOT B AILERON ACTUATOR PER B737-900 AMM 22-11-25-000-801/AMM 22-11-25-400-801. REMOVED AND REPLACED AILERON ACTUATOR B PRESSURE SWITCH PER AMM 22-11-40-000-801/AMM 22-11-40-400-801. ACCOMPLISHED AILERON ACTUATOR ADJUSTMENT PER AMM 22-11-25-820-801 AND DFCS LIBRARY TEST #31 PER AMM 22-11-25-710-801 - ALL TESTS PASS.
